# SDR FDEA201304260866

- Difficulty date: April 26, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1360-1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CARGO DOOR CUTOUT LWR SILL SIDE PANEL HAS CORROSIONS, VIEWED UNDERSIDE,    AROUND NUTPLATES, INCLUDES BARE METAL OF TOP SURFACE AREAS, BS 1380 -1440.  REMOVE CORROSION ON NR 2 CARGO DOOR LOWER SILL TEE IAW SRM 53-60-15,  FOUND OUT OF LIMITS IAW SRM 53-60-15, FIG 101, DET 4.  REMOVED TEE IAW SRM 51-40-02.   FABRICATED TEE.  LOCATED, DRILLED AND INSTALLED TEE IAW SRM 51-40-02 AND DWG 146N8522.   MAJOR REPAIR.
